# SDR AALA201707179019

- Difficulty date: June 29, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY SEAT TRACK AT Y1292 AND FRAME 16.  REPLACED THE SEAT TRACK IAW SRM 5172-11,  DRAWINGS 53112812, AND D53110984.
